# SDR A6WA2019090946848

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 36,971 hours, 36,314 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RECEIVED PAX DOOR LATCH CAUTION MESSAGE INTERMITTANTLY FOR 10 MINUTES, THEN MESSAGE ON STEADY FOR 10 MINUTES, THEN MESSAGE CLEARED. AFTER CONFERRING WITH MAINTENANCE CONTROL THE DECISION WAS MADE TO RETURN TO CKB.
